Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in shoulder blades, tingling in right arm. Causes and treatment?

hi, i am XXXX, 45yrs of age, married & i have lately felt discomfort of my shoulder blade tingling down to my right arm up to the tip of my index finger and the sensation would improve as the day ends. Before i thought it was the way i sleep but few days had passed it s not gone even if i already change the position i sleep. Hope to hear from your advice will be much happy for any help... THANKS
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Miaapa,
Thanks for query.
It seems that you might have cervical spondilitis or peri artheritis of shoulder.
Due to degenerative changes in cervical vertebrae,there is stretching of nerves passing through giving rise to irritation of nerves causes tingling,numbness,pain in the arm.
Go for X ray cervical region and if require of shoulder joint.
After reports go for the treatment accordingly.
Ok and bye.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor